# SDR SIMA20130425001

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 35,904 hours, 29,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INPECTION FOUND THE BUTTSTRAP BETWEEN FR 13 - 14 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BUTTSTRAP BETWEEN FR 13 - 14 IAW EMB SRM 53-00-02.  LEVEL OF CORROSION NOT SPECIFIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
